Call for Paper - March 2023 Edition
IJCA solicits original research papers for the March 2023 Edition. Last date of manuscript submission is February 20, 2023. Read More

Decomposability of Projective Curvature Tensor in Recurrent Finsler Space (WR-F_n)

Print
PDF
International Journal of Computer Applications
© 2014 by IJCA Journal
Volume 100 - Number 19
Year of Publication: 2014
Authors:
Meenakshy Thakur
C. K. Mishra
Gautam Lodhi
10.5120/17637-8403

Meenakshy Thakur, C K Mishra and Gautam Lodhi. Article: Decomposability of Projective Curvature Tensor in Recurrent Finsler Space (WR-F_n). International Journal of Computer Applications 100(19):32-34, August 2014. Full text available. BibTeX

@article{key:article,
	author = {Meenakshy Thakur and C. K. Mishra and Gautam Lodhi},
	title = {Article: Decomposability of Projective Curvature Tensor in Recurrent Finsler Space (WR-F_n)},
	journal = {International Journal of Computer Applications},
	year = {2014},
	volume = {100},
	number = {19},
	pages = {32-34},
	month = {August},
	note = {Full text available}
}

Abstract

The decomposition of curvature tensor field was studied by K. Takano[1]. The decomposability of curvature tensor in Finsler manifold was studied by Pandey[2]. The purpose of the present chapter is to decompose the Projective curvature tensor in recurrent Finsler space and study the properties of conformal decomposition tensor.

References

  • K. Takano, 1961, Affine motion in non RiemanninK^*-space I, & II, III(with M. Okumura), IV & V, Tensor, N. S. , 11, 137-143, 161-173, 174-181, 245-253, 270-278.
  • P. N. Pandey, 1981, On decomposability of curvature tensor of a Finsler manifold, ActaMathematica, Academia Scieniarum Hungaricae, Tomus 38(1-4) (1981), 109-116.
  • H. Rund, 1959, The Differential Geometry of Finsler spaces. Springer-Verlag, Berlin.
  • B. B. Sinha, S. P. Singh, 1971,On Recurrent Finsler spaces. Rev. Roum. Pures Et Appl Tome XVI, No. 6, Bucarest, 977-986.
  • B. B. Sinha, S. P. Singh, 1970,On recurrent spaces of second order in Finsler spaces, Yokohama Math. J. 18, 27-32.
  • B. B. Sinha, S. P. Singh, 1973, Recurrent Finsler Space of second order II, Rep. Indian J. Of pure and App. Math, Vol. 4, No. 1, 45-50.
  • B. B. Sinha, S. P. Singh and R. P. Tripathi,197, On Recurrent Finsler spaces. Rev. Roum. Pures Et Appl Tome XVI, No. 6 Bucarest, 1971, 977-986.